# SDR Y9PA20140605001

- Difficulty date: July 12, 2013
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N818W
- Make and model: Israel ASTRA SPX
- Aircraft serial: 091
- Aircraft time: 6,431 hours, 4,424 cycles
- Engine: Hnywl TFE73140AR
- Engine time: 6,364 hours, 4,424 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Landing Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED LAMPS 4553 BULB & IT BURNED A HOLE IN THE LANDING LIGHT LENS.
